Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 103, NWS Mobile, AL

July 22, 2013Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jul 22, 2013, 5:33 PM CDT for Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 5:33 PM CDT (22:33 UTC)
Expired
Jul 22, 2013, 6:15 PM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 100 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 5:44 PM CDTTSTM WND DMGPensacola, FLTREES AND POWERLINES DOWN ON LLOYD ST AND SCENIC HWY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WUUS54 KMOB 222233
SVRMOB
ALC003-FLC033-113-222315-
/O.NEW.KMOB.SV.W.0103.130722T2233Z-130722T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
533 PM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  SOUTHEASTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  SOUTHEASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 615 PM CDT

* AT 530 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
  7 MILES NORTHWEST OF BELLVIEW TO 6 MILES WEST OF MYRTLE GROVE TO 8
  MILES NORTHEAST OF ORANGE BEACH TO 4 MILES NORTH OF ORANGE BEACH...
  AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENSACOLA INTERNATIONAL AIRPORT...          MIDWAY...
  WOODLAWN BEACH...     TIGER POINT...        NAVARRE BEACH...
  PERDIDO BEACH...      ORIOLE BEACH...       NAVARRE...
  GULF BREEZE...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 16.

LAT...LON 3035 8773 3044 8749 3063 8745 3053 8718
      3049 8714 3049 8705 3043 8709 3049 8711
      3049 8715 3043 8717 3038 8726 3033 8726
      3034 8716 3036 8721 3045 8694 3040 8679
      3038 8683 3027 8751
TIME...MOT...LOC 2233Z 292DEG 32KT 3051 8738 3041 8738
          3037 8745 3035 8754

$$
2 follow-up statements
807 
WWUS54 KMOB 222302
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
602 PM CDT MON JUL 22 2013

ALC003-222312-
/O.CAN.KMOB.SV.W.0103.000000T0000Z-130722T2315Z/
BALDWIN AL-
602 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN BALDWIN COUNTY...

AT 558 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN 
BALDWIN COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3038 8736 3045 8722 3053 8718 3049 8714
      3044 8717 3038 8726 3033 8727 3033 8726
      3034 8717 3034 8716 3036 8721 3042 8699
      3045 8694 3040 8679 3038 8683 3033 8707
      3029 8747
TIME...MOT...LOC 2302Z 295DEG 28KT 3045 8697 3033 8710
          3031 8728 3020 8743

$$

FLC033-113-222315-
/O.CON.KMOB.SV.W.0103.000000T0000Z-130722T2315Z/
SANTA ROSA FL-ESCAMBIA FL-
602 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN ESCAMBIA AND SOUTHEASTERN SANTA ROSA COUNTIES...

AT 558 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 9
MILES SOUTH OF BAGDAD TO GULF BREEZE TO 5 MILES SOUTHWEST OF
WARRINGTON TO 9 MILES SOUTHEAST OF ORANGE BEACH...MOVING SOUTHEAST AT
30 MPH.

LOCATIONS IMPACTED INCLUDE...
  PENSACOLA INTERNATIONAL AIRPORT...          MIDWAY...
  WOODLAWN BEACH...     TIGER POINT...        NAVARRE BEACH...
  ORIOLE BEACH...       NAVARRE...            GULF BREEZE...
  WARRINGTON...

LAT...LON 3038 8736 3045 8722 3053 8718 3049 8714
      3044 8717 3038 8726 3033 8727 3033 8726
      3034 8717 3034 8716 3036 8721 3042 8699
      3045 8694 3040 8679 3038 8683 3033 8707
      3029 8747
TIME...MOT...LOC 2302Z 295DEG 28KT 3045 8697 3033 8710
          3031 8728 3020 8743

$$
113 
WWUS54 KMOB 222314
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
614 PM CDT MON JUL 22 2013

FLC033-113-222324-
/O.EXP.KMOB.SV.W.0103.000000T0000Z-130722T2315Z/
SANTA ROSA FL-ESCAMBIA FL-
614 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR
SOUTHEASTERN ESCAMBIA AND SOUTHEASTERN SANTA ROSA COUNTIES...

AT 614 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN
ESCAMBIA AND SOUTHEASTERN SANTA ROSA COUNTIES HAS WEAKENED TO BELOW
SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED
TO EXPIRE AT 615 PM CDT.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3038 8736 3045 8722 3053 8718 3049 8714
      3044 8717 3038 8726 3033 8727 3033 8726
      3034 8717 3034 8716 3036 8721 3042 8699
      3045 8694 3040 8679 3038 8683 3033 8707
      3029 8747
TIME...MOT...LOC 2314Z 295DEG 28KT 3041 8687 3029 8700
          3027 8718 3016 8733

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:57 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 22, 3:57 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT MON JUL 22 2013

.SHORT TERM (TONIGHT AND MONDAY)...VERY WEAK SFC TROF CONTINUES OVER
THE REGION THIS AFTERNOON INTO TONIGHT. FCST AREA WAS IN WEAK
SUBSIDENCE AREA ON THE BACKSIDE OF A DEPARTING UPPER LEVEL
DISTURBANCE EARLIER THIS MORNING...BUT THE APPROACH OF YET ANOTHER
WEAK UPPER DISTURBANCE TO THE NORTHWEST COMBINED WITH AFTERNOON
HEATING AND DEEP MOISTURE OVER THE AREA HAS RESULTED IN SCATTERED TO
NUMEROUS SHOWERS AND STORMS OVER THE REGION THIS AFTERNOON AS
EXPECTED.  MOST OF THIS ACTIVITY WILL BE OVER INTERIOR SECTIONS OF
SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THROUGH MID EVENING OR
SO...WITH MORE ISOLATED COVERAGES DOWN NEAR THE COAST AND OVER THE
COASTAL WATERS. PCPN WILL TAPER OFF SOMEWHAT DURING THE OVERNIGHT
HOURS...BUT WILL LIKELY RE-FIRE CLOSE TO THE COAST AND OVER THE
MARINE ZONES TOWARD DAYBREAK...THEN JUST LIKE TODAY...OVER INTERIOR
ZONES LATE MORNING THROUGH AFTERNOON TOMORROW. PCPN COVERAGES
TOMORROW WILL BE GREATEST OVER EASTERN AND NORTHEASTERN ZONES...
WHERE DYNAMICS ASSOCIATED WITH A WEAK FRONTAL BOUNDARY APPROACHING
FROM THE NORTH WILL BE STRONGEST. STILL UNDERCUT MAV MOS MAX TEMP
GUIDANCE FOR TOMORROW AS WELL...LEANING TOWARD THE COOLER ECMWF MOS.
WENT WITH ECMWF MOS GUIDANCE FOR TONIGHT...WHICH WAS VERY CLOSE TO
MAV MOS NUMBERS. 12/DS

(TUESDAY NIGHT THROUGH WEDNESDAY NIGHT)...SURFACE HIGH PUSHING INTO
THE GULF FROM THE PIEDMONT REGION WILL MAINTAIN ITSELF THROUGH THE
REMAINDER OF THE SHORT TERM. SURFACE TROUGH APPROACHING THE FORECAST
AREA FROM THE NORTH ON WEDNESDAY WILL STALL NEAR THE COAST WEDNESDAY
NIGHT OR A LITTLE LATER. UPPER HIGH OVER THE GULF OF MEXICO WILL MOVE
WEST AS AN UPPER TROUGH CONTINUES TO DIG SOUTH OVER THE EASTERN
STATES. A SERIES OF UPPER LEVEL DISTURBANCES APPROACHING FROM THE
NORTHWEST WILL MOVE OVER THE FORECAST AREA BOTH DAYS...BRINGING
CONTINUED DAYTIME CONVECTIVE COVERAGE IN THE SCATTERED TO NUMEROUS
CATEGORY FOLLOWED BY ISOLATED TO LOW END SCATTERED COVERAGE BOTH
NIGHTS. PRECIPITABLE WATER ABOUT 2 INCHES...CAPE 3000 TO 3600 AND LI
-8. BASIN-WIDE RAINFALL OVER THE THREE DAY PERIOD EXPECTED TO RANGE
FROM 0.15 INCHES OVER OUR FAR SOUTHWESTERN ZONES TO 1.35 IN THE FAR
NORTHEASTERN ZONES. IT IS LIKELY WE WOULD FIND LOCALIZED HIGHER
RAINFALL OF TWO TO THREE INCHES.

77/BD

.LONG TERM [THURSDAY THROUGH MONDAY]...NO CHANGES TO FORECAST NOR
GRIDS SAVE WEATHER . UPPER HIGH OVER THE SOUTHWEST WILL PERSIST
THROUGH THIS WEEK AND BREAK DOWN OVER THE WEEKEND. ANOTHER UPPER
TROUGH WILL MOVE IN OVER THE PACIFIC NORTHWEST. THE EASTERN STATES
LONG WAVE TROUGH WILL BEGIN TO DAMPEN OUT AS IT MOVES NORTHEAST INTO
THE LARGE SCALE FLOW LATE THURSDAY WITH AN EASTWARD EXTENSION OF THE
SOUTHWEST HIGH BUILDING OVER THE NORTHERN GULF REGION. THE UPPER
RIDGE WILL THEN MOVE SOUTH OVER THE WEEKEND AS ANOTHER LARGE TROUGH
DEEPENS SOUTH OVER THE EASTERN STATES. THIS WILL LEND ITSELF HANDILY TO
A DRYING TREND WITH LOW END CHANCE POPS EXPECTED THROUGH THE
WEEKEND. AN UPPER HIGH WILL THEN BUILD OVER THE REGION BY MONDAY OF
NEXT WEEK. SURFACE HIGH OVER THE WESTERN ATLANTIC AND WESTERN
EXTENSION OF THE RIDGE OVER THE CENTRAL GULF WILL REMAIN INTACT
THROUGH THE WEEKEND...WHILE THE SURFACE TROUGH REMAINS ENTRENCHED
OVER THE FORECAST AREA. EXPECT ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS EACH DAY THROUGH THE EXTENDED.

SLIGHTLY HIGHER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH THE
EXTENDED WITH HIGHS INLAND AREAS RANGING FROM 90 TO 95 DEGREES...
WITH MID TO UPPER 80S ALONG THE BEACHES. LOWS EACH NIGHT WILL BE IN
THE LOW TO MID 70S WITH UPPER 70S AT THE BEACHES. 77/BD

&&

.MARINE...A WEAK SURFACE TROUGH OF LOW PRESSURE WILL BE DISSIPATING
OVER THE MARINE AREA THROUGH THIS EVENING...WITH ANOTHER REINFORCING
BOUNDARY MOVING DOWN TOWARD THE COAST OR EVEN OVER THE MARINE AREA
BY WEDNESDAY. THIS BOUNDARY WILL LIKELY LINGER NEAR OR OVER THE
MARINE ZONES INTO THE EARLY PART OF THE WEEKEND...WITH THE SFC RIDGE
BEING PUSHED SOUTH OVER THE CENTRAL AND SOUTHERN GULF OF MEXICO.
THIS WILL RESULT IN A LIGHT TO MODERATE...AND MORE PREDOMINATELY
WESTERLY WIND FLOW OVER THE MARINE AREA THROUGH THE REMAINDER OF THE
WEEK. FLOW INITIALLY A LITTLE STRONGER TONIGHT THROUGH INTO TUESDAY
AND SMALL CRAFT SHOULD EXERCISE CAUTION FOR WINDS IN THE 15-20 KNOT
RANGE OVER THE GULF ZONES. LITTLE CHANGE IN WAVES AND SEAS THROUGH
THE PERIOD...GENERALLY 2 TO 4 FOOT RANGE...BUT LOCALLY HIGHER NEAR
STRONGER SHOWER AND THUNDERSTORM ACTIVITY. 12/DS

&&

.AVIATION (23/00Z TAF ISSUANCE)...GENERAL VFR/MVFR CONDITIONS
EXPECTED NEXT 24 HOURS WITH SCATTERED TO OCNLY NUMEROUS SHOWER AND
THUNDERSTORM ACTIVITY AROUND THE AREA. WILL LIKELY CONTINUE TO SEE
PERIODS OF IFR (OR EVEN BRIEF LIFR) IN AND NEAR THE STRONGER STORMS
INTO TUESDAY. GENERAL LIGHT WESTERLY WIND FLOW...BUT VARIABLE AND
GUSTY NEAR SHOWERS AND THUNDERSTORMS. PATCHY LIGHT OVERNIGHT FOG
POSSIBLE ESPECIALLY IN LOCATIONS WHERE HEAVIER RAINFALL FELL DURING
THE DAY ON SUNDAY...BUT HAVE NOT INCLUDED IN TAFS DUE TO
UNCERTAINTIES OF DEVELOPMENT. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  89  74  92  74 /  50  50  20  30  30
PENSACOLA   76  89  78  91  77 /  60  60  30  40  30
DESTIN      78  86  79  87  80 /  60  60  30  50  30
EVERGREEN   73  89  71  94  70 /  60  70  30  40  30
WAYNESBORO  73  91  69  94  69 /  50  50  20  30  30
CAMDEN      73  89  72  91  69 /  50  60  30  40  30
CRESTVIEW   74  89  74  94  73 /  60  70  50  50  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 22, 4:37 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
437 PM CDT MON JUL 22 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232145-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
437 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DECREASE IN
COVERAGE OVERNIGHT WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS DEVELOPING AGAIN ON TUESDAY. THE STRONGER STORMS WILL
BE CAPABLE OF LOCALLY HEAVY RAINFALL...STRONG WIND GUSTS IN EXCESS OF
40 MPH AND FREQUENT LIGHTNING.

THERE IS A HIGH RISK OF LIFE THREATENING RIP CURRENTS ALONG AREA
BEACHES THROUGH TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE WEATHER PATTERN CONTINUES TO SUPPORT THE DEVELOPMENT OF ISOLATED
TO SCATTERED SHOWERS AND STORMS FOR MOST OF THE AREA THROUGH
SUNDAY...WITH THE BETTER COVERAGE DURING THE DAYTIME HOURS. SOME OF
THE STRONGER STORMS WILL LIKELY CONTAIN LOCALLY HEAVY
RAINFALL...BRIEF STRONG WIND GUSTS AND FREQUENT LIGHTNING ACTIVITY.

THERE IS A MODERATE RISK OF RIP CURRENTS FOR WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SUNDAY.

GMZ630>635-650-655-670-675-232145-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
437 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND TUESDAY

SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND STORMS WILL CONTINUE
THROUGH TUESDAY. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN STORMS.
FREQUENT LIGHTNING ACTIVITY WILL ALSO BE A HAZARD IN STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE WEATHER PATTERN CONTINUES TO SUPPORT THE DEVELOPMENT OF ISOLATED
TO SCATTERED SHOWERS AND STORMS DURING THE OUTLOOK. WINDS...WAVES
AND SEAS WILL BE LOCALLY HIGHER IN STORMS. FREQUENT LIGHTNING
ACTIVITY WILL ALSO BE A HAZARD IN STORMS.

In the hours before

Special weather statement, Jul 22, 3:12 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
312 PM CDT MON JUL 22 2013

ALZ052-MSZ067-075-076-222115-
WASHINGTON AL-WAYNE MS-PERRY MS-GREENE MS-
312 PM CDT MON JUL 22 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WAYNE...
NORTHEASTERN PERRY AND NORTHERN GREENE COUNTIES IN SOUTHEAST
MISSISSIPPI...WASHINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM
CDT...

AT 308 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES EAST OF WAYNESBORO TO 14 MILES SOUTH OF
WAYNESBORO TO 6 MILES EAST OF RICHTON...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO...         STATE LINE...         BUCKATUNNA...
  RICHTON...            WAGARVILLE...         VINEGAR BEND...
  TIBBIE...             SAINT STEPHENS...     MILLRY...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO AROUND 45
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION. MINOR FLOODING OF LOW LYING AND FLOOD PRONE
AREAS IS ALSO POSSIBLE.

&&
Special weather statement, Jul 22, 4:36 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
436 PM CDT MON JUL 22 2013

ALZ062-064-222230-
UPPER BALDWIN AL-LOWER BALDWIN AL-
436 PM CDT MON JUL 22 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BALDWIN COUNTY
IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT...

AT 434 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 2 MILES SOUTHEAST OF SPANISH FORT TO POINT
CLEAR...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUMMERDALE...         SPANISH FORT...       SILVERHILL...
  ROBERTSDALE...        POINT CLEAR...        LOXLEY...
  FAIRHOPE...           DAPHNE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 34 AND 58.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 22, 4:43 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT MON JUL 22 2013

ALZ061-MSZ078-079-222230-
STONE MS-UPPER MOBILE AL-GEORGE MS-
443 PM CDT MON JUL 22 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STONE AND GEORGE
COUNTIES IN SOUTHEAST MISSISSIPPI...WESTERN MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 530 PM CDT...

AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES EAST OF
WIGGINS...OR 17 MILES EAST OF PERKINSTON...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LUCEDALE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Jul 22, 4:57 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT MON JUL 22 2013

ALZ062-064-FLZ001-002-222245-
INLAND ESCAMBIA FL-UPPER BALDWIN AL-COASTAL ESCAMBIA FL-
LOWER BALDWIN AL-
457 PM CDT MON JUL 22 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN COUNTY
IN SOUTHWEST ALABAMA...CENTRAL ESCAMBIA COUNTY IN NORTHWEST
FLORIDA...THROUGH 545 PM CDT...

AT 454 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF LOXLEY TO ROBERTSDALE TO 5 MILES
EAST OF POINT CLEAR...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST PENSACOLA...     MYRTLE GROVE...       GONZALEZ...
  ENSLEY...             BELLVIEW...           SUMMERDALE...
  STAPLETON...          SILVERHILL...         ROBERTSDALE...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 10.
THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 41 AND
66.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

&&
Special weather statement, Jul 22, 5:10 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
510 PM CDT MON JUL 22 2013

ALZ053>055-057-058-222315-
BUTLER AL-CRENSHAW AL-MONROE AL-WILCOX AL-CLARKE AL-
510 PM CDT MON JUL 22 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BUTLER...
NORTHERN CRENSHAW...NORTHEASTERN MONROE...WILCOX AND NORTHEASTERN
CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 615 PM CDT...

AT 507 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 12 MILES SOUTHWEST OF MONTGOMERY TO
THOMASVILLE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             YELLOW BLUFF...       PINE HILL...
  PINE APPLE...         OAK HILL...           CAMDEN...
  THOMASVILLE...        I65 AND AL 185...     I65 AND AL 10...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 126 AND 139.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

&&
Special weather statement, Jul 22, 5:22 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
522 PM CDT MON JUL 22 2013

ALZ062-FLZ001-222300-
INLAND ESCAMBIA FL-UPPER BALDWIN AL-
522 PM CDT MON JUL 22 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN
SOUTHWEST ALABAMA...NORTHERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
THROUGH 600 PM CDT...

AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BAY MINETTE...
OR 7 MILES SOUTH OF I65 AND AL 287...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  I65 AND AL 287...     BAY MINETTE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:14 PM CDTSpecial Marine WarningMOB91 min
Jul 22, 1:05 PM CDTSpecial Marine WarningMOB85 min
Jul 22, 2:24 PM CDTSpecial Marine WarningMOB96 min
Jul 22, 4:18 PM CDTSpecial Marine WarningMOB27 min
Jul 22, 4:59 PM CDTSpecial Marine WarningMOB91 min
Jul 22, 5:00 PM CDTSevere Thunderstorm WarningMOBBaldwin45 min
Jul 22, 5:23 PM CDTSpecial Marine WarningMOB37 min
Jul 22, 5:27 PM CDTSevere Thunderstorm WarningMOBMobile63 min
Jul 22, 5:35 PM CDTFlash Flood WarningMOBWilcox3 hr
Jul 22, 5:36 PM CDTSpecial Marine WarningMOB84 min
Jul 22, 6:02 PM CDTSevere Thunderstorm WarningMOBMobile58 min
Jul 22, 6:06 PM CDTSpecial Marine WarningMOB24 min
Jul 22, 6:30 PM CDTSpecial Marine WarningMOB30 min
Jul 22, 6:46 PM CDTSpecial Marine WarningMOB59 min
Jul 22, 6:58 PM CDTSpecial Marine WarningMOB47 min
Jul 22, 11:04 AM CDTRiver Flood WarningMOBOkaloosa22 hr
Jul 22, 6:49 PM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa116 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.